- 03-21-2006, 08:29 PM
I ran a long DNP cycle, so I know my T3 levels were very suppressed. At one point for a few days I added 50mcg of T3 and 225mcg of T4 a day, for at a max of 5 days, then just stopped, because I kept cheating with the DNP and T3. I basically stopped DNP at that point. This has been going on for a week, the following symptoms:
Heat sensitive hands, pain in hands
Numbess in feet, pain in feet
Strange twitching like symptoms in leg, hard to explain
My question to everyone is, what's wrong with my body, will it work its way out, any suggestions you guys have as to what I can do? Any questions for me in general?
- 03-21-2006, 10:21 PM
- 03-21-2006, 10:56 PM
03-22-2006, 01:39 AM
I'm no expert on DNP or possible side effects, but it sounds like it caused nerve damage. Definitely follow the others advice and consult a physician.
03-22-2006, 05:55 AM
It sound like your electrolytes are out of wack. This could be from dehydration. It is correctable with the help of a physician. You may need an IV of saline or plasma. You will need your blood tested...This is a good time to seek medical assistance, good luck you should be fine with proper care.
03-22-2006, 06:21 AM
I consulted a physician and he was a little stumped. He assumed a little it could be hypothyroid, but things I said said that resolves in a few days, and it's been over a week now. He drew blood and would give me the results on Monday, but it's really bugging me. Part of me thinks it can't be hypothyroid since it's been so long. DNP doesn't cause nerve damage that I'm aware of, unless I was burning inside, which I never was. I barely ever felt hot. DNP isn't as bad as you guys think, it's actually a quite pleasureful experience while on it... I guess it's just while off it :/ Or how I went off it :/
I'm very well hydrated ie: 2.5L of water yesterday, and my electrolytes are constantly replenished.
03-22-2006, 07:48 AM
If thats true then why do you have pain in your extremities and have to see a doctor?DNP isn't as bad as you guys think
03-22-2006, 10:41 AM
It's something with my thyroid I'm pretty sure, I added the DNP into to show you guys my thyroid was suppressed and out of whack. I just can't understand why it hasn't normalized yet...
03-22-2006, 11:19 AM
Post you dosing sched and cycle details..
Did you tell the doc you were taking DNP?
I hope everything works out for you...DNP despite your pleasurable experience is dangerous and deserves respect. I dont care how many people tell you different or refer to its use non chalantly.
I would like to hear thecrownedone's experience..I believe the Dnp almost killed him.
03-22-2006, 11:39 AM
No, I didn't tell him...
I posted what I can tell you, I have no more information sadly. Say the last week was 600mg DNP a day with that T4/T3 dosing, then I just stopped cold turkey because it was getting wasted.
03-22-2006, 05:01 PM
You Definetly need to tell your doctor what you have been taking so that he can properly diagnose you.... Just my 2 cents.
03-22-2006, 05:06 PM
I have danced many times with DNP, each time a more frightening experience. If memory serves, I have run more cycles of DNP than I care to remember with really only the last one bringing me any real problems aside from the expected side effects.
On that last cycle I went higher than anyone should ever dare to go - 800mg ED. I ramped up just like every time before, but my second day on 800mg was almost my last day on earth. I had the usual side effects, only more greatly pronounced. It was winter and I had no job, so my days were spent inside trying to fight the urges to eat everything in sight.
The first day of 800mg was rough. Every motion required the utmost effort. Just walking to the bathroom was operose. On DNP you don't sleep, you nap repeatedly. I would fall asleep, wake up, and fall asleep again, repeating this pattern all night. I couldn't sleep on the bed anymore because I would soak it in sweat. I was on the floor.
Around 3am I woke up to visions. I crawled off the floor and onto the foot of my bed, where I lay gasping for air. For some reason, I looked through my door and through the small hallway that lead to the kitchen. I couldn't believe what I saw. There were silhouettes of men, women, and children that looked like living shadows. They would peak around the wall of the kitchen and into my room. One would walk into the doorway, wave for the others to come to him, and they would just stare at me until I would move and they'd run away. Eventually a "man" walked through the hallway and to my door. I smiled, laughing at the situation, and he and the other shadows disappeared. Strange.
After my 800mg dose of DNP the second day, I passed out for hours on my bed. I would wake up every now and then with a migraine, soaked in sweat. Eventually I could only lay on the floor.
I stayed asleep for the remainder of the afternoon until about 7 or 8pm when my parents woke me up. I could barely open my eyes. My mom was scared at how hot I was and said that I was going to the ER.
When my dad and I got there, he had to walk me into the waiting room. The woman called me to the counter to answer some questions and sign some forms. I couldn't write at all. Everything I started to write would trail down and off the page. I couldn't stop my head from falling, my eyes from rolling, and my hands from shaking.
We waited for some time until the doctor called us back. I told him my symptoms, yada yada yada, and he took my temperature. It was 104.7. He did some kind of test for infection and found out it was a massive bronchial infection that was about five minutes from becoming pneumonia. So he said, anyway. He gave me an IV bag full of antibiotics, some albuterol, and a horse pill sized Motrin. I lived.
I have a huge DNP .pdf on my computer that contains - as far as I can figure - every study ever done on DNP and humans. The crazy thing is you'll have one guy take a dose like I did and be just fine. Another guy will be in the same room DNP and burn to death (seriously). DNP is safe for some people, but the only way of knowing if you're one of them is to try it. But with that test comes the harsh truth that you may die as soon as you start. Everyone thinks they'll be fine. I KNEW I was going to be fine. My experiences with DNP and other chemicals of that sort have tought me that it just isn't worth it. Fat loss is one of the most fleeting things you can ever "gain." Some people - like the old me - will almost kill themselves to get something that a Thick Burger can abrogate. It just isn't worth it.
P.S. For those who advise telling your doctor what you're taking, I say go ahead. It's good for a laugh. I told the ER doctor what I was taking and how it worked, and he said, "what in the hell is oxidative phosphorylation?"
03-22-2006, 05:35 PM
LoL, yeah there really is no point in telling a doc about DNP, most don't know what it is. What would I tell him, I'm hypothyroid from a metabolic poison, give me Cytomel?
03-23-2006, 10:58 AM
03-25-2006, 12:25 PM
DNP was used in agricultural pesticide.... im personally scared of putting poison into my body.
thats one crazy story crowned... im glad your alright.
04-14-2006, 09:51 AM
04-14-2006, 10:06 AM
04-14-2006, 10:39 AM
Originally Posted by ryano
I know you were serious, but the way you said it just struck me funny.......
04-14-2006, 11:39 AM
04-14-2006, 04:58 PM
04-15-2006, 12:45 AM
04-15-2006, 04:23 AM
cooking yourself isn't exactly the smartest way to lose weight.
Telling people it's not all bad, and pleasurable at that, is utterly irresponsible. (directed to MforcE00)
There are enough weak-willed, out of shape people that use Clen on this board... don't tempt another with this info.
People need to understand that the only way to lose weight effeciently (retain LBM and drop fat), is to incorporate a proper, intelligently thought out diet.. and keep to it. All you need is a will. No ****in industrial chemical that literally cooks you alive.
I think it's sad that I actually have to point this out.
On to your problems, if you are worried, then you dish out to your Doctor honestly.. plain and simple.
How did you come off your t3 and t4? stopping without a taper will **** you up, especially at high doses.
Similar Forum Threads
- By Sheesh in forum Exercise ScienceReplies: 3Last Post: 01-25-2003, 10:21 PM
- By Sanosuke in forum AnabolicsReplies: 11Last Post: 01-06-2003, 11:20 AM
- By labrad in forum General ChatReplies: 6Last Post: 12-23-2002, 03:27 PM
- By pjorstad in forum AnabolicsReplies: 3Last Post: 12-20-2002, 05:58 PM
- By deaconbill in forum Weight LossReplies: 11Last Post: 11-29-2002, 12:38 PM